Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 23, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 23, Number 1 (1916)
Bull. Amer. Math. Soc. 23 (1916)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 23, Number 1 (1916)
Bull. Amer. Math. Soc. 23 (1916)
More Information
Full-text PDF Free Access     Request Permissions
Current tendencies of mathematical research
Edward B. Van Vleck.
Bull. Amer. Math. Soc. 23 (1916), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Graphical method of finding the possible sets of independent generators of an abelian group
G. A. Miller.
Bull. Amer. Math. Soc. 23 (1916), 14-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559855
On the developments in Bessel’s functions
Charles N. Moore.
Bull. Amer. Math. Soc. 23 (1916), 18-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559856
Second note on removable singularities
W. E. Milne.
Bull. Amer. Math. Soc. 23 (1916), 27-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559857
The Mittag-Leffler testament and institute
Caroline E. Seely.
Bull. Amer. Math. Soc. 23 (1916), 31-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559858
Notes
Bull. Amer. Math. Soc. 23 (1916), 46-54
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 23 (1916), 54-56
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Part II. Topics in the Theory of Functions of Several Complex Variables, by William Fogg Osgood.
Reviewer: Gilbert Ames Bliss
Bull. Amer. Math. Soc. 23 (1916), 35-44
Review information
Full-text PDF Free Access
Mathematiker-Anekdoten, by W. Ahrens.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 23 (1916), 44-46
Review information
Full-text PDF Free Access